2017
Том 69
№ 5

All Issues

Volume 39, № 6, 1987

Article (Ukrainian)

Contour-and-solid theorems for meromorphic functions taking into account zeros and nonunivalence

Aliev T. G., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 683–690

Article (Ukrainian)

A class of contractions in a Hilbert space

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 691–696

Article (Ukrainian)

Relation between integer-valued Markov measures and measures with independent values

Bakhovets E. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 696–701

Article (Ukrainian)

Compatibility of Pade approximations of a collection of degenerate hypergeometric functions

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 701–706

Article (Ukrainian)

Lattice semicontinuous poisson processes on Markov chains

Gusak D. V., Tureniyazova A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 707-711

Article (Ukrainian)

Representation of analytic functions of two variables in a product of infinite convex domains by means of Dirichlet series

Ibragimov G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 711-716

Article (Ukrainian)

Oscillations of solutions of a class of functional-differential equations

Ivanov A. F., Kusano T.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 717-721

Article (Ukrainian)

Differential properties of the operator of best approximation of complex-valued functions. II

Kovtunets V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 721–727

Article (Ukrainian)

Bounded solutions of systems of linear differential equations

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 727–732

Article (Ukrainian)

Basis of the algorithm of asymptotic decomposition for a finite number of approximations

Lopatin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 732-737

Article (Ukrainian)

Short small-amplitude wave interaction in a weakly dispersive plasma. II

Maslov V. P., Omel'yanov G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 737–744

Article (Ukrainian)

Asymptotic and exact solutions of a multidimensional nonlinear equation of the Schrodinger type

Mitropolskiy Yu. A., Shul'ga M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 744–751

Article (Ukrainian)

Partial indices of triangular matrices of order higher than 2

Spitkovsky I. M., Tishin P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 751–756

Article (Ukrainian)

Injective Banach spaces in finite equivalence classes

Tokarev E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 756–761

Article (Ukrainian)

A characterization of periodic locally solvable groups whose Sylow subgroups are solvable or have a finite exponent

Chernikov N. S., Petravchuk A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 761–767

Article (Ukrainian)

Some criteria for the global Lipschitzness of functions

Gnatyuk V. A., Shchirba V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 768–771

Article (Ukrainian)

Some applications of real differential equations in the theory of special classes of analytic functions

Gudz L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 771–772

Article (Ukrainian)

Remarks on the separation of sets by a hyperplane

Dol'nikov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 773–776

Article (Ukrainian)

An optimization problem

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 773-776

Article (Ukrainian)

Duality for L-splines

Dronov S. G., Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 776-778

Article (Ukrainian)

Limit distributions of time averages for processes with Markov interference of chance

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 779–782

Article (Ukrainian)

A Tauberian theorem for the summation of double series by Borel's method

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 779-801

Article (Ukrainian)

A generalization of an asymptotic formula for n!

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 782–783

Article (Ukrainian)

Sufficient control optimality condition for linear periodic systems, not solved with respect to the derivative

Kurina G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 783–786

Article (Ukrainian)

A family of extremal subspaces

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 786-788

Article (Ukrainian)

Representations of Lie algebras of step matrices

Li Sun Gen

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 789–791

Article (Ukrainian)

Theory of sixth-order equations of mixed type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 791–793

Article (Ukrainian)

Existence and asymptotics of O-solutions of a differential equation which cannot be solved for the derivative

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 796-799

Article (Ukrainian)

Asymptotic convergence of formal solutions of linear systems of differential equations with slowly varying coefficients

Yakovets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 802-807